# SDR RRXA97282

- Difficulty date: September 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N959R
- Make and model: Doug DC-8-63F
- Aircraft serial: 46143
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Linkage
- Condition: Lack Of Lube
- Location: Nlg Door
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

LOUD BANGING NOISE FROM NOSE OF AIRCRAFT AFTER ROTATION.  RT NOSE GEAR DOOR FOUND OPEN.  LUBRICATED DOOR LOCK LINKAGE, OPERATED DOOR SEVERAL TIMES AND OPS OK.
